# SDR QXEA0100425

- Difficulty date: March 27, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,048 hours, 12,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT COMPARTMENT EMERGENCY EXIT SIGN REPORTED INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
